Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2013, 4:04 PM EDT for Salem County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 4:04 PM EDT (20:04 UTC)
- Expired
- Jun 27, 2013, 5:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
County Salem County, NJ
The radar
The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WWUS81 KPHI 272004
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT THU JUN 27 2013
NJZ016-021-272100-
CUMBERLAND NJ-SALEM NJ-
404 PM EDT THU JUN 27 2013
...A STRONG THUNDERSTORM WILL AFFECT SALEM AND WESTERN CUMBERLAND
COUNTIES...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR LITTLE CREEK ON THE
DELAWARE SHORE OF DELAWARE BAY...MOVING NORTH AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GREENWICH AROUND 420 PM...SHILOH AROUND 430
PM AND ALLOWAY AROUND 440 PM.
LAT...LON 3962 7513 3927 7523 3928 7526 3929 7526
3928 7529 3934 7534 3933 7537 3935 7539
3938 7542 3939 7544 3943 7547 3944 7550
3971 7550
$$
FORECASTER:What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:28 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 27, 3:28 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT THU JUN 27 2013
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE FROM THE MIDWEST TO THE MID-
ATLANTIC THROUGH TONIGHT AND THEN STRENGTHEN AS IT LIFTS
NORTHEASTWARD ON FRIDAY. THE COLD FRONT ASSOCIATED WITH THIS LOW
PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND THEN STALL
OFF THE COAST INTO THE WEEKEND, AS AN UPPER LEVEL LOW PRESSURE
SYSTEM MOVES OVER THE MIDWEST. A BERMUDA HIGH PRESSURE SYSTEM MAY
TRY TO BUILD BACK TOWARD THE EAST COAST NEXT WEEK.
&&
.NEAR TERM /THROUGH 6 AM FRIDAY/...
SEL7 IS POSTED. TORNADO WATCH. GOING TO TAKE QUITE SOME TIME FOR
CONVECTION TO PRESS EWD INTO COASTAL NJ PER SEA BREEZE BOUNDARY.
POCKETS OF CU FIELDS SEEN ON SATELLITE IMAGERY MIGHT YIELD A STORM
THERE THIS AFTN. OTRW WE NEED TO LOOK TO OUR SOUTHWEST.
THE NEG TILT SHORT WAVE WITH ASSTD SFC LOW DEEPENING INTO PA ARRIVES
LATE THIS AFTN AND EVENING...RUNNING INTO 1200J ML CAPE EXTENDED N-S
FROM THE HUD VALLEY THRU NJ-DELMARVA AND 30KT OF 0-6KM SHEAR NE PA
AND NNJ. THE INTENSIFICATION OF THE SFC LOW INTO PA LATE TODAY IS
FOR ME A STRONG SIGNAL FOR SIGNIFICANT SVR...AS FLUXES INCREASE AND
INTENSITY OF THE SFC LOW IS ANOMALOUS (-2SD) HERE FOR THIS TIME OF
YEAR.
SVR AND FF POTENTIAL IF CONVECTION OCCURS BETWEEN 4 PM AND 2 AM
FRIDAY OVER E PA AND NNJ. FFG IS SO HIGH IN E PA THAT NO FFA THERE.
THERE IS ISOLATED TORNADO POTENTIAL...ESPECIALLY IMO..NEAR AND N OF
RTE 80 AND MAYBE E PA WHERE BETTER 0-3KM SHEAR IS EXPECTED. ITS A
LOW PROBABILITY DUE TO SHEAR NOT BEING EXCESSIVELY STRONG BUT LOWER
LCLS AND THE BOUNDARY DO OFFER THE OPPORTUNITY.
OTRW...FURTHER S IN WEAKLY DIFFLUENT FLOW...03Z/27 SREF PWAT BUILDS
TO 2 INCHES BY 00Z/28 IN SE PA...DELMARVA AND SNJ AND GULLY WASHING
RAINS ARE POSSIBLE WITH LOCAL FF AND OR ISOLATED WET MICROBURST G45KT.
FFA ENDED SOONER PER END PRIMARY LIFT LATE TONIGHT.
TODAYS COSPA DID GOOD TO PICK UP ON DE CONVECTION PRIOR TO THE MAIN
EVENING SHOW.
LATE TONIGHT...AFTER 04Z... THE HEAVY CONVECTION WILL BE ENDING OR
DIMINISHING IN DELMARVA AND SE PA AND PROGRESSIVELY ENDING FM SW
TO NE OVERNIGHT SO THAT BY 10Z...NO CONVECTION SHOULD BE OCCURRING
IN OUR CWA EXPECT POSSIBLY A TAIL FM SNE-LI DOWN INTO SE DE?
THERE MAY ALSO BE A BAND OF SHOWERS AT 10Z FRI OVER THE POCONOS. FOR
NOW PLAYING UP LINGERING SHOWERS AT THE END OF THE NIGHT.
LOW CLOUDS AND/OR FOG SHOULD BE MORE WIDESPREAD LATE TONIGHT...AFTER
ROUGHLY 07Z AS 03Z/27 SREF HAS HIGHER PROBS OF IFR CONDS AND TSECS
PLAN VIEW OF THE LOWEST 50 MB SHOWS MUCH MORE MOISTURE THAN THAT
OF THIS MORNING WITH MOSTLY CLEAR SKIES ABOVE THE BL AS DRY AIR
ALOFT SWEEPS NEWD CHASING OUT THE HIGH KI AND ASSTD CONVECTION.
FOGGER NOT PICKING UP ON THIS AS MUCH AS I THINK FOR THE REGION N
AND W OF I95.
50 50 BLEND OF THE 12Z/27 NAM GFS MOS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DRY WARM AND HUMID MOST OF FRI WITH MAX KI 31. A NEW AREA OF SCT
STRONG/ISOLATED SVR TSTMS IS EXPECTED TO ARRIVE AFTER 20Z IN E PA
AND MD REACHING DE/W NJ NEAR 00Z/29 AS KI INCREASES INTO THE MID 30S
AND 0-6KM BULK SHEAR LOOKS TO BE A BIT MORE THAN THAT OF TODAY AND
IT HAS OVER 1000J OF ML CAPE TO WORK WITH GOOD TIMING ON THE HEAT OF
THE DAY...AGAIN NEAR 90F POTENTIAL IN THE PHILADELPHIA AREA BUT RAN
A STRAIGHT 50 50 BLEND OF THE 12Z/27 GFS/NAM MOS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AT THE START OF THE EXTENDD PD, A SFC LOW WILL BE LOCATED OVER NEW
ENG/SERN CANADA, WITH A CDFNT NEAR THE ERN SEABOARD. AS SATURDAY
PROGRESSES, THE UPR TROF TO THE W WILL BEGIN TO DEEPEN AND THIS
WILL, IN TURN, STRENGTHEN THE SWLY FLOW OVER OUR AREA. ANY PRECIP
SHUD COME TO AND END FRI NIGHT INTO ERLY SAT AND BUT THERE COULD
BE SOME MORE DIURNAL TSTMS ON SAT AGAIN. ITS PSBL A GOOD PORTION
OF SAT COULD BE DRY OR MAINLY DRY.
AS THE UPR LOW SPINS OVER THE OH VLY, IT WILL BRING SEVERAL WAVES
OF ENERGY AROUND IT. EACH OF THESE COULD TRIGGER MORE SHWRS AND
TSTMS AND EVERY MDL HAS DIFFERENT S/WVS AND IN DIFFERENT
LOCATIONS, SO IT IS QUITE DIFFICULT TO TRY AND PIN DOWN WHICH PD
OR PDS OR DAY OR DAYS WILL BE THE WETTEST. ANY TSTMS THAT OCCUR
COULD, OF COURSE, BRING HEAVY RAIN IN A SHORT PD OF TIME.
WITH THE LACK OF ANY SIGNIFICANT SYNOPTIC FEATURES BESIDES THE
AFOREMENTIONED UPR LOW TO THE W AND BERMUDA HIGH TO THE EAST, THIS
MAKES THE TASK OF FCSTING PRECIP CHCS EVEN MORE DIFFICULT. ONE
THING IS FOR SURE IS THAT WE WILL HAVE PROLONG SW TO S FLOW WHICH
WILL KEEP AN ABUNDANCE OF MOISTURE OVER THE AREA THRU MOST OF NEXT
WEEK. ATTM, THE PATH OF LEAST RESISTANCE SEEMS TO BE TO KEEP MID
CHC POPS AND REFINE THING AS THE INDIVIDUAL DAYS GET CLOSER AND
THE MDLS HOPEFULLY HAVE A BETTER HANDLE ON THE PRESENCE OR ABSENCE
AND LOCATION OF ANY INDIVIDUAL S/WVS. FOR EXAMPLE, ON SUNDAY, THE
ECMWF IS DRY IN THE MRNG WHILE THE GFS IS QUITE WET. THE EC DOS
HAVE SOME PRECIP IN THE AFTN, BUT LESS THAN THE GFS. BOTH MDLS
APPEAR WET ON MON WITH THE GFS MORE SO EARLY AND THE ECMWF LATE.
SO OVERALL CONFIDENCE ON THE TIMING AND LOCATION OF WHAT AREAS
WILL SEE THE MOST PRECIP REMAINS VERY LOW.
TEMPS WILL GENLY BE AT OR SLIGHTLY ABV NRML, BUT EXPECT AN
ABUNDANCE OF CLOUDS ESPECIALLY IN THE AFTN/EVE HOURS EACH DAY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...VFR SCT CLOUDS AOA 5000 FT AND A GENERAL
S-SW WIND G15 KT. IFR CONDS IN SW G30-40KT IN TORRENTIAL RAIN
PRODUCING TSTMS EXPECTED AFTER 20Z IN E PA REACHING NJ AROUND 00Z.
TONIGHT...IFR PRODUCING TSTMS END FM SW TO NE DURING THE NIGHT WITH
MVFR OR IFR CONDS IN ST/FOG...LIGHT WIND AND NO THUNDER POTENTIAL
EXPECTED AFTER 07Z MOST TAF LOCATIONS.
FRIDAY...AFTER ANY MORNING MVFR/IFR FOG BURNS OFF BY 14Z...VFR SCT-
BKN CLOUDS AOA 5000 FT WITH SW WIND G15-20KT. TSTM POTENTIAL AFTER
20Z.
OUTLOOK...
FRI NIGHT THROUGH TUE...GENERALLY VFR WITH PERIODS OF MVFR/IFR
POSSIBLE EACH DAY WITH SHOWERS AND THUNDERSTORMS AND MORNING LOW
CLOUDS/FOG. MDT CONFIDENCE ON FCST. LOW CONFIDENCE ON LOCATIONS
AND WHICH DAYS WILL BE MOST IMPACTED.
&&
.MARINE...
SCA IS POSTED.
WW3 GFS MODEL RUNNING A LITTLE HIGH IN WAA (TYPICAL BIAS) AND 16Z
SWELL IS 1-2 FT 6-7 SEC AND FCST TOO HIGH BY 1-2FT. THAT TREND
SHOULD CONTINUE THOUGH EVENTUALLY SCA SEAS 5 FT OR HIGHER SHOULD
ARRIVE IN THE ATLC WATERS TONIGHT. ONCE 5 FT ARRIVES...IT WILL BE
SLOW TO SUBSIDE IN THE FUTURE AS A PERSISTENT SLY FLOW CONTINUES
SEEMINGLY FOR AT LEAST ANOTHER WEEK ON THE WATERS.
CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA ON
DELAWARE BAY WHERE SWELL IS MUCH LESS A FACTOR EXCEPT AT THE BAY
ENTRANCE.
SHOWERS AND SOME THUNDERSTORMS ARE FORECAST TO DEVELOP AND BECOME
MORE NUMEROUS TONIGHT. SOME TSTORMS COULD PRODUCE SW GUSTS 30-35 KT.
OUTLOOK...
S TO SWLY FLOW WILL CONTINUE AND PSBLY STRENGTHEN INTO NEXT WEEK
WITH AN UPR LEVEL LOW TO THE W AND HIGH PRESSURE TO THE E. THE
SMALL CRAFT ADVISORY CONDITIONS COULD LAST ON THE WATERS FOR A FEW
DAYS. WW3 IS STILL PROBABLY A FOOT TOO HIGH FOR THESE CONDS, BUT
EVEN WITH THAT, HAS AN UPWARD TREND INTO EARLY NEXT WEEK. SO 5-6
FOOT SEAS ARE PSBL. WINDS COULD ALSO PERIODICALLY GUST AROUND 25
KNOTS OVER THE WEEKEND INTO EARLY NEXT WEEK.
&&
.HYDROLOGY..
AN AREA OF LOW PRESSURE WILL ORGANIZE INTO PENNSYLVANIA TONIGHT. AN
INCREASE IN THE SOUTHERLY FLOW WILL HELP PULL PW VALUES TO AROUND 2
INCHES ACROSS OUR AREA. THE LARGE SCALE LIFT IS FORECAST TO BE THE
STRONGEST ACROSS NORTHEASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY.
THIS SHOULD RESULT IN A BETTER ORGANIZED AREA OF SHOWERS AND
EMBEDDED THUNDER WITH THE POTENTIAL FOR VERY HEAVY RAINFALL AT
TIMES. RAINFALL AMOUNTS IN EXCESS OF ONE INCH IS QUITE POSSIBLE,
PARTICULARLY ACROSS NORTHERN NEW JERSEY AND THE POCONOS. THE LATEST
FLASH FLOOD GUIDANCE INDICATES THAT THIS AMOUNT OF RAIN LATE TODAY
AND TONIGHT COULD CAUSE SOME FLASH FLOODING. THE LOWEST FLASH FLOOD
GUIDANCE IS ACROSS PORTIONS OF FAR NORTHERN NEW JERSEY AND THEREFORE
THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR SUSSEX, WARREN AND
MORRIS COUNTIES.
FAIRLY FAST MOVING CELLS SHOULD DUMP 1 INCH PLUS RAINS IN A SHORT TIME
BUT MOST OF THE TRAINING SHOULD BE TO OUR NW.
ELSEWHERE, MOSTLY LOCALIZED NUISANCE TYPE FLOODING MAY OCCUR DURING
THE HEAVIEST DOWNPOURS.
&&
.RIP CURRENTS...
AM HOLDING ONTO THE MDT RISK. ITS LOW NOW BUT BY 5 PM MAY BE UP
TO MDT AS GRADIENT SLY FLOW INCREASES.
THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE NEW
JERSEY COAST LATE TODAY INTO TONIGHT, MOSTLY DUE TO A SOUTHERLY
FLOW AND A BIT OF AN INCREASE IN THE SWELL PERIOD.
FOR FRIDAY...12Z WW3 IS STILL PROJECTING A 5 FT 8 SEC SSE SWELL
WITH A S WIND 15 KT. THAT EASILY PUTS US IN THE MDT CATEGORY FOR
NJ AND MARGINAL LOW-MDT FOR DE.
A MDT RISK FOR DANGEROUS RIP CURRENT FORMATION IS PROJECTED THROUGH
AT LEAST MONDAY AS THE SWELL SHOULD BE NEAR 6 FT WITH A 7 TO 8 SEC
PERIOD.
&&
.CLIMATE...
WARMER THAN NORMAL DAILY AS A PERSISTENT HUMID SSW SFC FLOW PREVAILS...
PROBABLY FOR AT LEAST THE NEXT 10-14 DAYS PER 00Z/27 NAEFS AND
00Z/27 RMOP WHICH DISAGREE WITH THE 00Z/27 ECMWF OP RUN OF BIG
TROF IN THE NE USA DAY 9-10 .. JULY 5-6. I'D SIDE WITH GFS/NAEFS
ON THIS.
SINCE THE WARMER THAN NORMAL AND HUMID WEATHER PATTERN WILL
PROBABLY CONTINUE FOR THE NEXT WEEK OR TWO. MOST OF THE WARMER
THAN NORMAL DEPARTURES WILL BE ASSOCIATED WITH NIGHTTIME LOWS
BEING SIGNIFICANTLY ON THE WARM SIDE OF NORMAL....POSITIVE
DEPARTURES OF 5 TO 10 DEGREES ON MANY NIGHTS...ESPECIALLY
COUNTRYSIDE.
PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
GENERALLY 1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE
NORMAL AT KACY AND MAYBE 2.5 ABOVE NORMAL AT KGED.
AS OF 6/26 PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL.
THE JUNE 1981-2010 AVG IS 73.2.
JUNE RAINFALL BELOW..
KILG ALREADY RECORD MONTHLY RFALL AT 10.09
KPHL RANKED #2 AT 8.81 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.
KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.
KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.
OUT OF REACH DAILY RECORD RAINFALL FOR TODAY:
ILG 4.77 1938
RDG 3.33 1883
PHL 3.27 1938
ABE 2.70 1938
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 8 AM EDT
SATURDAY FOR ANZ450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...NIERENBERG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERG
HYDROLOGY...DRAG
RIP CURRENTS...DRAG
CLIMATE...DRAGHazardous weather outlook, Jun 27, 3:50 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT THU JUN 27 2013 NJZ001-007-008-282000- SUSSEX-WARREN-MORRIS- 350 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-282000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 350 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. NJZ014-024>026-282000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 350 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. DEZ004-282000- DELAWARE BEACHES- 350 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. ANZ450>455-282000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAINLY TONIGHT COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-282000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 350 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD CONTAIN GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 2:54 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 254 PM EDT THU JUN 27 2013 DEZ001>003-MDZ008-012-015-019-020-272000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON 254 PM EDT THU JUN 27 2013 ...STRONG THUNDERSTORMS DEVELOPING OVER THE DELMARVA REGION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER DELAWARE AND THE MARYLAND EASTERN SHORE. THUNDERSTORM COVERAGE WILL BE INCREASING OVER THE NEXT HOUR OR SO. SOME STORMS MAY PRODUCE DAMAGING WINDS. STAY TUNED FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. IF A THUNDERSTORM APPROACHES SEEK SHELTER INSIDE A STURDY BUILDING. AMC
Special weather statement, Jun 27, 3:40 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU JUN 27 2013
DEZ002-272030-
KENT DE-
340 PM EDT THU JUN 27 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN KENT AND NORTH CENTRAL
SUSSEX COUNTIES...
AT 335 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIG STONE BEACH...
MOVING NORTH AT 35 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR BOWERS AROUND 350 PM AND LITTLE CREEK
AROUND 400 PM.
LAT...LON 3895 7555 3935 7552 3931 7543 3929 7542
3927 7540 3921 7538 3915 7540 3906 7539
3901 7532 3893 7530 3895 7531 3895 7540
3893 7540
FORECASTER: AMCSpecial weather statement, Jun 27, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT THU JUN 27 2013
NJZ016-021-272100-
CUMBERLAND NJ-SALEM NJ-
404 PM EDT THU JUN 27 2013
...A STRONG THUNDERSTORM WILL AFFECT SALEM AND WESTERN CUMBERLAND
COUNTIES...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR LITTLE CREEK ON THE
DELAWARE SHORE OF DELAWARE BAY...MOVING NORTH AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GREENWICH AROUND 420 PM...SHILOH AROUND 430
PM AND ALLOWAY AROUND 440 PM.
LAT...LON 3962 7513 3927 7523 3928 7526 3929 7526
3928 7529 3934 7534 3933 7537 3935 7539
3938 7542 3939 7544 3943 7547 3944 7550
3971 7550
FORECASTER:The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:02 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jun 26, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 64 min |
| Jun 26, 8:18 PM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 57 min |
| Jun 26, 9:20 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Jun 26, 9:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 44 min |
| Jun 26, 10:20 PM EDT | Special Weather Statement | PHI | Camden | 40 min |
| Jun 26, 10:54 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 51 min |
| Jun 27, 3:55 AM EDT | Small Craft Advisory | PHI | 6 days | |
| Jun 27, 3:52 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 27, 4:22 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 27, 4:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 27, 4:51 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 114 min |
| Jun 27, 5:52 PM EDT | Special Weather Statement | PHI | Warren | 53 min |
| Jun 27, 6:42 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Mercer | 63 min |
| Jun 27, 7:07 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 3 hr |
| Jun 27, 7:19 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 56 min |
| Jun 27, 4:32 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 118 min |
| Jun 27, 5:18 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 27, 6:27 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 27, 6:35 PM EDT | Special Weather Statement | PHI | Bucks, Lehigh | 55 min |
| Jun 27, 6:52 PM EDT | Areal Flood Warning | PHI | Chester | 9 hr |
| Jun 27, 3:40 PM EDT | Special Weather Statement | PHI | Kent | 50 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.